| Catalog Number |
4111127090 |
| Medical Device Problem Code |
Packaging Problem (3007)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
08/30/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for investigation.The quality investigation is complete.Discarded.
Event or Problem Description
It was reported that there was a potential sterility breach on the packaging of the device.It was also reported that it was noticed during preparation for a surgical procedure.It was further reported that there was no patient involvement, no delay and no adverse consequences as a result of this event.